# SDR AALA201810089048

- Difficulty date: October 6, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 56,403 hours, 21,099 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: 201460104
- Part serial: 3020
- Condition: Faulted
- Location: Rt Wing Fuel
- Part time: 21,958 hours, 8,092 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FUEL TRANSFER FAULT, CAUSED BY DUAL PROBE FAILURE IN THE RIGHT WING.    REPLACED THE RIGHT WING PROBES 30,  IAW MM 28-40-15. BITE TESTED GOOD.
